# SDR HEEA954878

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122G
- Make and model: Skrsky S76A
- Aircraft serial: 760232
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 7690001802106
- Condition: Defective
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KICKS AFCS CHANNEL IN FLIGHT.
